# SDR P5CA2010012201627

- Difficulty date: January 20, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 37,652 hours, 6,263 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND CHECK THE LEFT LOWER LEADING EDGE PANEL IN FRONT OF THE FUELING PANEL DOOR WAS FOUND CRACKED.  TIME LIMITED REPAIR ACCOMPLISHED IAW EO 4457A227 AND FAA 8110-3 DATED 22JAN10.  DVI REQUIRED EVERY A-CHECK WITH PERMANENT REPAIR TO BE ACCOMPLISHED AT NEXT C-CHECK.
